# SDR WLDA2004116

- Difficulty date: October 14, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A CHECK, FOUND CABIN SEAT TRACK CORRODED AT STA Y=959 X=-8.5.  REPAIRED DAMAGED SEAT TRACK PER MD-11 SRM VOL.I 53-70-00, CONDITION CHECK SATISFACTORY.
